# SDR UALA2010020100383

- Difficulty date: January 30, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 37,835 hours, 10,003 cycles
- Engine: Pwa PW4056
- Engine time: 26,642 hours, 30,996 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Circuit Card
- Part number: 285T0458203
- Part serial: 17
- Condition: Malfunctioned
- Location: Engine Speed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IDLE DISAGREE EICAS LTN1 30 PERCENT RT 38 PERCENT N1 EQUAL W/ENG AI ON.  INTEGRATED BOTH LT-RT PIMUS, IDENTIFIED LEFT ENGINE NUMEROUS FAULTS. REPLACED LT ENGINE SPEED CARD IAW MM. GRD TEST CARD OK.
